Hi jacksonsmamma, First let me welcome you to healing well forum, we are happy to have you join us here.
According to Mosby's Drug Guide 2006 Zoloft does have the adverse effects of tremors and twitching. Sometimes these symptoms will go away or lessen once the medication reaches its therapeutic level in your body. As you stated, you have been on it for about 8 weeks so it should be there by now. I wonder who is prescribing your Zoloft...is it your primary care physician or a psychiatrist? If it is your primary doc then I strongly recommend that you do find a psychiatrist to go to for these matters. They are the ones that are more knowledgeable on antidepressants and better able to address these types of problems when they arise.
In the meantime I would call your doctor back and let them know that the addition of Calcium has not worked nor helped. Please do let us know how it goes. Take care...
Moderator: Heart & Cardiovascular Disease